# SDR QXEA200600809

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,913 hours, 12,544 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0233
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,306 hours, 3,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2341: AIRCRAFT SLOWLY PRESSURIZED UP TO 2 PSI.  FA REPORTED SEEING SKY THROUGH A CRACK IN THE SEED IN AFT PAX DOOR.  DIFFERENTIAL NEVER ROSE ABOVE 2.0.  AIRCRAFT SEEMED TO BE PRESSURIZING OK BUT AIR WAS GOING OUT FASTER THAN COMING IN.  MAINTENANCE DEFERRED CABIN PRESSURIZATION CONTROL IN AUTO MODE IAW MEL BULLETIN 05-01-21-30-5(B).  AFT PAX DOOR SEALS AT 1-2 PSI.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  OPS CHECK GOOD.  C/W FUNCTIONAL CHECKS AND FUNCTIONAL CHECK OF PRESSURIZATION CONTROL.  CHECK GOOD AND CLEARS RSI.
